A RECURRENCE RELATION FOR BERNOULLI NUMBERS


KÜÇÜKSAKALLI Ö.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.42, no.4, pp.319-329, 2013 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 4
  • Publication Date: 2013
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.319-329

Abstract

Inspired by a result of Saalschutz, we prove a recurrence relation for Bernoulli numbers. This recurrence relation has an interesting connection with real cyclotomic fields.